Regularly full logics and the uniqueness problem for observables
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, p. 69-74
@article{AIHPA_1983__38_1_69_0,
     author = {Pt\'ak, Pavel and Rogalewicz, Vladimir},
     title = {Regularly full logics and the uniqueness problem for observables},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {1},
     year = {1983},
     pages = {69-74},
     zbl = {0519.03051},
     mrnumber = {700701},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_1_69_0}
}
Pták, Pavel; Rogalewicz, Vladimir. Regularly full logics and the uniqueness problem for observables. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 69-74. http://www.numdam.org/item/AIHPA_1983__38_1_69_0/

[1] J. Brabec, P. Pták, On compatibility in quantum logics, Foundations of Physics, t. 12, no. 2, 1982, p. 207-212. | MR 659779

[2] A. Gleason, Measures on closed subspaces of a Hilbert space, Journal of Mathematics and Mechanics, t. 6, 1965, p. 428-442. | MR 96113

[3] R. Greechie, Orthomodular lattices admitting no states, J. Comb. Theory, t. 10. 1971, p. 119-132. | MR 274355 | Zbl 0219.06007

[4] S. Gudder, Uniqueness and existence properties of bounded observables, Pacific Journal Math., t. 19, 1966, p. 81-93, p. 578-589. | MR 201146 | Zbl 0149.23603

[5] S. Gudder, Stochastic Methods in Quantum Mechanics, Elsevier North Holland, New York, 1979. | MR 543489 | Zbl 0439.46047

[6] F.W. Shultz, A characterization of state spaces of orthomodular lattices, J. Comb. Theory, t. A17, 1974, p. 317-325. | MR 364042 | Zbl 0317.06007

[7] V.S. Varadarajan, Geometry of Quantum Theory I, Van Nostrand Reinhold. Princeton, New Jersey , 1968. | MR 471674 | Zbl 0155.56802